Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 81, NWS Jackson, MS

June 10, 2022Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this tornado warning at Jun 10, 2022, 11:46 AM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 13 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2022, 11:46 AM CDT (16:46 UTC)
Expired
Jun 10, 2022, 11:59 AM CDT
In force
13 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 14 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 11:47 AM CDTTSTM WND DMG2 Nne Lake Hico, MSA TREE WAS BLOWN DOWN ON A HOUSE ALONG BROWNLEE DRIVE.
Jun 10, 11:47 AM CDTTSTM WND DMG2 Nw Le Fleurs Bluff, MSTREE DOWNED ALONG CHOCTAW RD IN FONDREN.
Jun 10, 11:54 AM CDTTSTM WND DMG2 Nne Le Fleurs Bluff, MSA TREE WAS BLOWN DOWN ON RIDGEWOOD ROAD JUST NORTH OF NORTHSIDE DRIVE IN JACKSON. REPORT RELAYED VIA SOCIAL MEDIA.
Jun 10, 11:57 AM CDTTSTM WND DMG1 Sse Jan Airport, MSPINE TREE DOWNED OFF INTERNATIONAL DR.
Jun 10, 11:59 AM CDTTSTM WND DMG2 Ssw Jan Airport, MSVIA SOCIAL MEDIA, TREE DOWN AT THE CORNER OF AREO DRIVE AND OLD BRANDON ROAD IN PEARL, MS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 8:49 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.8 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

662 
WFUS54 KJAN 101646
TORJAN
MSC049-089-121-101715-
/O.NEW.KJAN.TO.W.0081.220610T1646Z-220610T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1146 AM CDT Fri Jun 10 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Central Rankin County in central Mississippi...
  East central Hinds County in central Mississippi...
  South central Madison County in central Mississippi...

* Until 1215 PM CDT.
    
* At 1146 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Jackson, moving southeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Flowood and Richland around 1155 AM CDT.
  Pearl around 1200 PM CDT.
  Brandon and Monterey around 1205 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3235 9030 3249 9017 3229 8982 3211 9003
TIME...MOT...LOC 1646Z 310DEG 38KT 3237 9018 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
3 follow-up statements
443 
WWUS54 KJAN 101650
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1150 AM CDT Fri Jun 10 2022

MSC089-101659-
/O.CAN.KJAN.TO.W.0081.000000T0000Z-220610T1715Z/
Madison MS-
1150 AM CDT Fri Jun 10 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL MADISON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central Mississippi.

LAT...LON 3235 9023 3240 9016 3229 8982 3211 9003
      3228 9020
TIME...MOT...LOC 1649Z 314DEG 42KT 3234 9014 

$$

MSC049-121-101715-
/O.CON.KJAN.TO.W.0081.000000T0000Z-220610T1715Z/
Rankin MS-Hinds MS-
1150 AM CDT Fri Jun 10 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR CENTRAL
RANKIN AND EAST CENTRAL HINDS COUNTIES...
    
At 1149 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Jackson, moving southeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pearl around 1155 AM CDT.
  Brandon and Monterey around 1200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3235 9023 3240 9016 3229 8982 3211 9003
      3228 9020
TIME...MOT...LOC 1649Z 314DEG 42KT 3234 9014 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
026 
WWUS54 KJAN 101656
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1156 AM CDT Fri Jun 10 2022

MSC049-101703-
/O.CAN.KJAN.TO.W.0081.000000T0000Z-220610T1715Z/
Hinds MS-
1156 AM CDT Fri Jun 10 2022

...THE TORNADO WARNING FOR EAST CENTRAL HINDS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central Mississippi.

LAT...LON 3229 9016 3229 9015 3231 9016 3231 9015
      3232 9016 3233 9015 3232 9014 3234 9011
      3236 9011 3237 9010 3229 8982 3211 9003
TIME...MOT...LOC 1653Z 300DEG 37KT 3233 9010 

$$

MSC121-101715-
/O.CON.KJAN.TO.W.0081.000000T0000Z-220610T1715Z/
Rankin MS-
1156 AM CDT Fri Jun 10 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR CENTRAL
RANKIN COUNTY...
    
At 1153 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Flowood, moving southeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brandon around 1205 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3229 9016 3229 9015 3231 9016 3231 9015
      3232 9016 3233 9015 3232 9014 3234 9011
      3236 9011 3237 9010 3229 8982 3211 9003
TIME...MOT...LOC 1653Z 300DEG 37KT 3233 9010 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
136 
WWUS54 KJAN 101659 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1159 AM CDT Fri Jun 10 2022

MSC121-101709-
/O.CAN.KJAN.TO.W.0081.000000T0000Z-220610T1715Z/
Rankin MS-
1159 AM CDT Fri Jun 10 2022

...THE TORNADO WARNING FOR CENTRAL RANKIN COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3229 9016 3229 9015 3231 9016 3231 9015
      3232 9016 3233 9015 3232 9014 3234 9011
      3236 9011 3237 9010 3229 8982 3211 9003
TIME...MOT...LOC 1658Z 310DEG 38KT 3228 9003 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jun 10, 10:13 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 10, 10:13 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1013 AM CDT Fri Jun 10 2022

...SEVERE STORMS ARE LIKELY TODAY...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
A complex of severe thunderstorms has moved into our northwest
zones this morning and was nearly along a line from Greenville, MS
to Rayville, MS line at 10AM. This activity is expected to
continue spreading south southeast through the afternoon. A Severe
Thunderstorm Watch continues for most of the western half of our
CWA until 3 PM. The main threat with thunderstorms remains
damaging winds to 70 mph although hail to quarter size and
locally heavy downpours will also accompany the strongest storms.
The convection has also resulted in rain cooled areas and
temperature curves have been adjusted. /22/

Prior discussion below:

Today and tonight: A risk for severe weather remains likely for
parts of the southeastern region today. The influence of strong
mid-level shortwave trough will increase N/NW flow into the
ArkLaMiss region this morning into the late afternoon. Along the
boundary of NW flow, an increase of instability and influx of
moisture is expected to develop a complex of severe storms. The
main threat with these severe storms will be damaging wind and the
potential for quarter size hail. While models suggest that larger
hail is possible, significant melting is likely to occur before
reaching the ground. While the potential for a tornado is fairly
low, a brief spin-up tornado cannot be ruled out for the enhanced
outlook area. Wind gusts up to 70 mph will be possible as the MCS
pushes in from SE Arkansas into Mississippi, especially if this
complex can tap into instability from daytime heating. As wind
damage is likely, the public is advised to secure any loose items
and those who drive high profile vehicles remain aware of any
severe thunderstorm warnings in the area.

By late afternoon into evening, non-severe showers and some storms
are expected to linger into the overnight as moisture and
instability remains but will begin to diminish. Lows overnight are
expected to drop into the upper 60s to lower 70s. /AJ/

Saturday through Friday: The weekend starts off with northwest
flow extending from the Central Plains to the Lower Mississippi
Valley on the poleward side of a stout upper ridge centered over
the Desert Southwest and into west Texas. A weak upper impulse
embedded within the northwest flow will drop into the area and
could help initiate isolated to scattered diurnally driven showers
and thunderstorms on Saturday. 00z CAM guidance is split with
regards to the degree of coverage while global guidance has a
stronger QPF response. Capped precipitation chances at 50% for now
as eventual redevelopment will hinge on residual boundaries and
airmass recovery behind today's MCS. If storms are able to
develop, parameter space across much of the area will be
supportive of a few strong to marginally severe storms owing to
strong instability and 30kts of deep-layer vertical wind shear.
Will keep severe mention in the HWO/graphics focused on today's
MCS and will reevaluate severe potential as additional guidance
comes in today and tonight.

A pattern change is in store for the region Sunday into early next
week as the aforementioned upper ridge slides east into the Deep
South and amplifies as a strong Pacific jet digs out a deep trough
across the Great Basin. Subsidence from the ridge will suppress rain
chances Sunday and Monday with afternoon high temperatures climbing
into the mid to upper 90s. Dewpoints in the low to mid 70s will
result in heat index values near or just above 105 degrees across
the Delta and mainly north of I-20 both Sunday and Monday. Have
introduced a limited threat for dangerous heat in the HWO/graphics
for these areas. A heat advisory may also be needed if confidence
increases on heat indices above 105 degrees. The center of the upper
ridge will lift northeast and begin to breakdown Tuesday into
Wednesday as the Great Basin trough ejects into the Great Plains and
lifts into the Midwest. This will keep high temperatures slightly
cooler in the low to mid 90s and further support moisture return and
increasing rain chances. Global guidance has trended up with QPF
response, especially Wednesday and Thursday as the ridge weakens and
retrogrades into the Central Plains. Have in turn increased rain
chances into the chance range for locations east of the Mississippi
River. This should also help keep dangerous heat at bay, but will
still need to be assessed on a daily basis. /TW/

&&

.AVIATION...
12Z TAF discussion:
By 15Z, a storm system pushing through the region is expected to
decrease visibility due to VCSH and TS. By 00Z, most storms will
be moved out but MVFR ceilings will be possible due to low cigs,
but will gradually clear in the late evening. MVFR cigs will be
possible for HBG/PIB overnight due to low cigs and BR by 06Z. /AJ/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       89  70  90  73 /  80  29  43  13
Meridian      92  68  89  72 /  37  40  49  21
Vicksburg     89  71  92  75 /  85  19  23   9
Hattiesburg   92  70  90  73 /  40  30  51  26
Natchez       90  71  92  75 /  71  17  28  10
Greenville    84  70  90  74 /  85  46  23   5
Greenwood     86  69  89  73 /  61  49  31   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/22/AJ
Hazardous weather outlook, Jun 10, 3:26 AM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
326 AM CDT Fri Jun 10 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>037-
040>044-047>051-053>057-059>066-072-073-110830-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Attala-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are likely. Some
thunderstorms may produce damaging winds up to 70 mph and quarter
size hail. A tornado can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026>029-032-038-045-046-052-058-074-110830-
Grenada-Carroll-Montgomery-Webster-Choctaw-Winston-Neshoba-Kemper-
Lauderdale-Clarke-Forrest-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-039-110830-
Clay-Lowndes-Oktibbeha-Noxubee-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts to
60 mph.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

33

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 10, 11:16 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1116 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     4 SE NORTH CROSSETT     33.13N 91.89W
06/10/2022                   ASHLEY             AR   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            SE NORTH CROSSETT. DOWNED TREES.

&&

KP
Local storm report, Jun 10, 11:24 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1124 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     5 NNW LAKEPORT          33.29N 91.15W
06/10/2022                   CHICOT             AR   PUBLIC

            OVERTURNED 18 WHEELER DUE TO WIND GUSTS.

&&

KP
Local storm report, Jun 10, 11:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1130 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     TSTM WND DMG     5 NNW LAKEPORT          33.29N 91.15W
06/10/2022                   CHICOT             AR   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
            NNW LAKEPORT. OVERTURNED 18 WHEELER DUE TO
            WIND GUSTS.

&&

JC
Special weather statement, Jun 10, 11:39 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
1139 AM CDT Fri Jun 10 2022

MSZ054-059>062-101745-
Adams MS-Jefferson MS-Copiah MS-Lincoln MS-Franklin MS-
1139 AM CDT Fri Jun 10 2022

...Strong thunderstorms will impact portions of Lincoln, southeastern
Jefferson, Franklin, northeastern Adams and Copiah Counties through
1245 PM CDT...

At 1139 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carpenter to near Mcnair to near Natchez.
Movement was southeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Hamburg around 1145 AM CDT.
  Dentville around 1150 AM CDT.
  Kirby and Barlow around 1155 AM CDT.
  New Hope and Kingston around 1200 PM CDT.
  Hazlehurst, Bude and Glancy around 1205 PM CDT.
  Garden City and Mccall Creek around 1210 PM CDT.
  Martinsville around 1215 PM CDT.
  Wesson and Little Springs around 1220 PM CDT.

Other locations impacted by these storms include Roxie, Beauregard
and Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Louisiana...and central, south central and southwestern
Mississippi.

&&

LAT...LON 3137 9122 3135 9134 3168 9140 3172 9104
      3184 9093 3183 9084 3178 9084 3178 9074
      3184 9072 3205 9072 3205 9028 3170 9024
      3135 9057 3135 9102 3132 9112
TIME...MOT...LOC 1639Z 322DEG 32KT 3200 9068 3167 9100 3158 9136

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Local storm report, Jun 10, 11:43 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     6 SW TRANSYLVANIA       32.61N 91.25W
06/10/2022                   EAST CARROLL       LA   LAW ENFORCEMENT

            TREE DOWNED.

&&

KP
Local storm report, Jun 10, 11:45 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     TSTM WND DMG     2 ESE CULKIN            32.36N 90.78W
06/10/2022                   WARREN             MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ALONG I-20 NEAR MILE
            MARKER 7 IN THE EASTBOUND LANE.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:42 AM CDTSevere Thunderstorm WarningJANWashington63 min
Jun 10, 10:10 AM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Warren50 min
Jun 10, 10:28 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sharkey, Sunflower, Yazoo47 min
Jun 10, 10:50 AM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Jefferson, Warren55 min
Jun 10, 10:57 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo78 min
Jun 10, 11:39 AM CDTSpecial Weather StatementJANAdams, Copiah, Franklin, Lincoln66 min
Jun 10, 12:03 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson57 min
Jun 10, 12:09 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott81 min
Jun 10, 12:24 PM CDTSevere Thunderstorm WarningJANScott, Smith66 min
Jun 10, 12:29 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Lincoln76 min
Jun 10, 12:46 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton74 min
Jun 10, 1:04 PM CDTSevere Thunderstorm WarningJANJasper56 min
Jun 10, 1:24 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion81 min
Jun 10, 1:42 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale78 min
Jun 10, 2:13 PM CDTSevere Thunderstorm WarningJANForrest49 min
Jun 10, 2:43 PM CDTFlash Flood WarningJANForrest, Lamar2 hr

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.